Search Results

There are 1460225 results for: content related to: Existence of openly disjoint circuits through a vertex

  1. Generalizations of tournaments: A survey

    Journal of Graph Theory

    Volume 28, Issue 4, August 1998, Pages: 171–202, Jørgen Bang–Jensen and Gregory Gutin

    Article first published online : 7 DEC 1998, DOI: 10.1002/(SICI)1097-0118(199808)28:4<171::AID-JGT1>3.0.CO;2-G

  2. Arc-Disjoint Paths in Decomposable Digraphs

    Journal of Graph Theory

    Jørgen Bang-Jensen and Alessandro Maddaloni

    Article first published online : 27 NOV 2013, DOI: 10.1002/jgt.21775

  3. Cycles in digraphs– a survey

    Journal of Graph Theory

    Volume 5, Issue 1, Spring 1981, Pages: 1–43, J. C. Bermond and C. Thomassen

    Article first published online : 3 OCT 2006, DOI: 10.1002/jgt.3190050102

  4. Locally semicomplete digraphs: A generalization of tournaments

    Journal of Graph Theory

    Volume 14, Issue 3, July 1990, Pages: 371–390, Jørgen Bang-Jensen

    Article first published online : 5 OCT 2006, DOI: 10.1002/jgt.3190140310

  5. Large vertex symmetric digraphs

    Networks

    Volume 50, Issue 4, December 2007, Pages: 241–250, J. Gómez

    Article first published online : 4 SEP 2007, DOI: 10.1002/net.20201

  6. On the unilateral (Δ, D*)-problem

    Networks

    Volume 36, Issue 3, October 2000, Pages: 164–171, José Gómez, Eduardo A. Canale and Xavier Muñoz

    Article first published online : 6 SEP 2000, DOI: 10.1002/1097-0037(200010)36:3<164::AID-NET3>3.0.CO;2-N

  7. Digraphs with the path-merging property

    Journal of Graph Theory

    Volume 20, Issue 2, October 1995, Pages: 255–265, Jørgen Bang-Jensen

    Article first published online : 6 OCT 2006, DOI: 10.1002/jgt.3190200214

  8. Quasi-transitive digraphs

    Journal of Graph Theory

    Volume 20, Issue 2, October 1995, Pages: 141–161, Jørgen Bang-Jensen and Jing Huang

    Article first published online : 6 OCT 2006, DOI: 10.1002/jgt.3190200205

  9. Uniformly optimal digraphs for strongly connected reliability

    Networks

    Volume 49, Issue 2, March 2007, Pages: 145–151, J.I. Brown and Xiaohu Li

    Article first published online : 6 NOV 2006, DOI: 10.1002/net.20148

  10. On the super-restricted arc-connectivity of s -geodetic digraphs

    Networks

    Volume 61, Issue 1, January 2013, Pages: 20–28, Camino Balbuena, Pedro García-Vázquez, Adriana Hansberg and Luis Pedro Montejano

    Article first published online : 26 APR 2012, DOI: 10.1002/net.21462

  11. Arc-Disjoint In- and Out-Branchings With the Same Root in Locally Semicomplete Digraphs

    Journal of Graph Theory

    Jørgen Bang-Jensen and Jing Huang

    Article first published online : 22 JAN 2014, DOI: 10.1002/jgt.21786

  12. The connectivity of large digraphs and graphs

    Journal of Graph Theory

    Volume 17, Issue 1, March 1993, Pages: 31–45, M. A. Fiol

    Article first published online : 5 OCT 2006, DOI: 10.1002/jgt.3190170105

  13. Tools for studying paths and cycles in digraphs

    Networks

    Volume 31, Issue 2, March 1998, Pages: 125–148, C. Delorme, O. Ordaz and D. Quiroz

    Article first published online : 7 DEC 1998, DOI: 10.1002/(SICI)1097-0037(199803)31:2<125::AID-NET7>3.0.CO;2-J

  14. Diameter vulnerability of iterated line digraphs in terms of the girth

    Networks

    Volume 45, Issue 2, March 2005, Pages: 49–54, C. Balbuena, X. Marcote and D. Ferrero

    Article first published online : 22 DEC 2004, DOI: 10.1002/net.20049

  15. Maximum diameter of regular digraphs

    Journal of Graph Theory

    Volume 16, Issue 5, November 1992, Pages: 437–450, Josè Soares

    Article first published online : 5 OCT 2006, DOI: 10.1002/jgt.3190160505

  16. Counting strongly-connected, moderately sparse directed graphs

    Random Structures & Algorithms

    Volume 43, Issue 1, August 2013, Pages: 49–79, Boris Pittel

    Article first published online : 6 JUN 2012, DOI: 10.1002/rsa.20433

  17. Interval digraphs: An analogue of interval graphs

    Journal of Graph Theory

    Volume 13, Issue 2, June 1989, Pages: 189–202, S. Das, M. Sen, A. B. Roy and D. B. West

    Article first published online : 5 OCT 2006, DOI: 10.1002/jgt.3190130206

  18. Disjoint quasi-kernels in digraphs

    Journal of Graph Theory

    Volume 58, Issue 3, July 2008, Pages: 251–260, Scott Heard and Jing Huang

    Article first published online : 22 APR 2008, DOI: 10.1002/jgt.20310

  19. On Moore bipartite digraphs

    Journal of Graph Theory

    Volume 43, Issue 3, July 2003, Pages: 171–187, M. A. Fiol, J. Gimbert, J. Gómez and Y. Wu

    Article first published online : 19 MAY 2003, DOI: 10.1002/jgt.10112

  20. Asymptotic enumeration of strongly connected digraphs by vertices and edges

    Random Structures & Algorithms

    Volume 43, Issue 1, August 2013, Pages: 80–114, Xavier Pérez-Giménez and Nicholas Wormald

    Article first published online : 26 APR 2012, DOI: 10.1002/rsa.20416